# SDR QXEA2018062800242

- Difficulty date: June 27, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 27,381 hours, 28,935 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8SC5050008
- Part serial: 15261H5286
- Condition: Cracked
- Location: Cockpit
- Part time: 2,842 hours, 3,001 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FL240 AND APPROX 230 KIAS FO'S FRONT WINDSHIELD SHATTERED/ SPIDER WEBBED WINDSHIELD HEAT WAS ON . NO PRIOR WARNING. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REMOVED AND REPLACED THE FO'S FRONT WINDSHIELD IAW AMM TASKS 56-10-01-000& 400-801. RETURNED TO SERVICE.
